# SDR DALA2016033002424

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 67,938 hours, 50,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLAP DAMAGE FROM SPOILER MOVEMENT.  R & R RT OTBD FLAP INBD FLAP VANE IAW AMM 27-51. OPS CK GOOD.
